# SDR SIMA20160416003

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,983 hours, 32,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMER LIGHT INOPERATIVE.  R & R RT EXTERNAL LOWER EMER LIGHT IAW AMM 33-50-10-000-801 & 33-50-10-400-801.  OPERATIONS CHECKED GOOD.
